Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Teen, sore and swollen testicles after being stepped on the groin, burning during urination, darker urine. Cause of concern?

My 15 year old son was stepped on in the groin area during a no pads football practice yesterday. He iced last night and felt bruised. Today one testicle is still sore and slightly swollen. He also had some burning upon urination this morning and darker than usual urine . Is this normal and at what point should we be concerned?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  402
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that your son sustained a trivial injury over groin and private parts and now has painful urination .

Most likely this is due to trivial injury to penis.

Since he does not have any bleeding from urethra There is nothing to be worried about
Please give him broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily for couple of days.

Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor